American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] David Bindschadler and Togo Nishiura. The Goffman-Liu area and Plateau's problem . Proc. Amer. Math. Soc. 82 (1981) 66-70. MR 603603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Casper Goffman and Fon Che Liu. Derivative measures . Proc. Amer. Math. Soc. 78 (1980) 218-220. MR 550497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[4] Michael Beeson. On the area of harmonic surfaces . Proc. Amer. Math. Soc. 69 (1978) 143-147. MR 0482818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kim E. Michener. Weak convergence of the area of nonparametric $L\sb{1}$\ surfaces . Trans. Amer. Math. Soc. 234 (1977) 175-184. MR 0466495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information   
View Article: PDF

[7] M. Marcus and V. J. Mizel. Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems. Bull. Amer. Math. Soc. 79 (1973) 790-795. MR 0322651.
Abstract, references, and article information   
View Article: PDF

[8] Robert Gulliver II. On regularity of generalized surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 243-245. MR 0268790.
Abstract, references, and article information   
View Article: PDF

[9] Johannes C. C. Nitsche. Surfaces of least area with partially free boundary on a manifold satisfying the chord-arc condition. Bull. Amer. Math. Soc. 76 (1970) 1240-1245. MR 0266069.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1